MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number DSF1433
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
The following information was reported to gore: on (b)(6) 2021, this patient underwent an endovascular treatment for abdominal aortic aneurysm using gore® excluder® aaa endoprostheses and gore® dryseal flex introducer sheaths (dsfs).Patient¿s pre-operative medical history included right unilateral nephrectomy.The implantation of devices was completed without any problems.After the physician removed a dsf1433 from the patient, he attempted to close the right access site using perclose proglides; however, bleeding from the right femoral artery did not stop.Vital signs did not change.The physician pressurized the site to stop bleeding and the dsf1433 was inserted again.A surgical repair was performed to close the access site.The patient tolerated the procedure.The reporting physician commented as follows: when the dsf1433 was removed, a torn was noted on the sheath.A suture of the perclose was possibly caught in the torn of the sheath edge and cut.This might have been caused because of unideal insertion angle.
 
Additional Manufacturer Narrative
H6: code 3233 updated to 3221.Device was not returned for evaluation, no findings were possible.H6: code 11 updated to 4315.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
greg rawlings
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13063722
Report Number3007284313-2021-01719
Device Sequence Number20336005
Product Code DYB
UDI-Device Identifier00733132630004
UDI-Public00733132630004
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2023
Device Model NumberDSF1433
Device Catalogue NumberDSF1433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/02/2021
Supplement Date Received by Manufacturer12/02/2021
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date01/24/2022
Date Device Manufactured05/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight99 KG